# SDR CALA0000139

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69602
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME GOUGED BY TAIL COMPARTMENT PNEUMATIC DUCT CLAMP AT STA 1040. A REPAIR WAS INSTALLED IAW ECRA 5310-03981.
